# SDR L7OA2012F00066

- Difficulty date: March 21, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N359CF
- Make and model: Braero BAE125800A
- Aircraft serial: 258154
- Aircraft time: 10,604 hours, 7,181 cycles
- Engine: Garrtt TFE7315R
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, NOTICED FUEL COMING FROM THE LT WING VENT AREA. ACFT RETURNED TO DEPARTURE WITHOUT INCIDENT.
